# SDR QXEA2008110401059

- Difficulty date: September 23, 2008
- Submitted: November 4, 2008
- Operation: Air carrier
- Aircraft: N611QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10041
- Aircraft time: 17,235 hours, 12,336 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Condition: Worn
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - C4 - RT WING I/B FLAP THIRD FROM I/B, VANE ACTUATOR SHAFT HAS CHAFING ON UPPER SURFACE.  MAPPED AREA FOR ENGINEERING REMOVED DAMAGED FROM AFFECTED AREA REF REO 670-57-52-116 STEP 1.  FPI BLENDED AREA FOR CRACKS IAW CRJ 700 NDTM PART 1, 51-20-008 AND HORIZON AIR NDTM SEC 8, NO CRACKS NOTED.  COMPLETED REO 670-57-52-116 BY COMPLETING STEP 4.
